Acanthosis Nigricans

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I have a foul-smelling dark patch on my forehead?

Query: Hi doctor, I have a dark patch on my forehead which smells bad. For this, I have tried laser treatment as well. But, it did not work. Please help.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. I need to know few more details to give you a beneficial treatment plan. Since how long you have the patch? Is there any pain, burning or itching sensation? When and which laser you underwent and for how many session? Please do send clear photos of that...  Read Full »

I have dark and sweaty underarms for a long time. Please suggest a traetment.

Query: Hello doctor,I have dark underarms for a long time. I have tried everything possible when it comes to home remedies nothing has worked. I have used Retin-A cream in the past, skin peels, but it becomes red. I have very sweaty underarms. Suggest any treatment and aftercare. No hormonal issues.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have reviewed clinical photographs attached it is acanthosis nigricans. Stop application of Retin- A cream it can lead to irritation in the intertriginous area. You may consider the application of Grazia up cream one daily but only in the armpit and not in the groi...  Read Full »

How does a dermatologist treat dark underarms?

Query: Hi doctor, I have dark underarms with dark spots. I also have a slight dark patch around the neck. Please prescribe me necessary medicines. I do not have thyroid or sugar. I have PCOD, and not under treatment right now.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. From your description, I would say it is Acanthosis nigricans. Clinical photographs would have helped. Have you put on weight recently? I suggest applying Glyco-A 12% cream (Glycolic acid) at night over dark area. Consult your specialist doctor, discuss with him or her a...  Read Full »

My arms, neck and underarms are blackish compared to the rest of my body. Please help.

Query: Hello doctor, My arms, neck and underarms are blackish compared to the rest of my body. Please look at my pictures and inform me the solution.  Read Full »


Dr. Payal Chauhan

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I understand that you are concerned. Looking at your photographs, I can appreciate that you have two things (attachment removed to protect patient identity). 1. Acanthosis nigricans: The darkening of the neck and underarms is due to thickening of the skin, known as ...  Read Full »

Please suggest medication for pigment marks on knuckles and feet.

Query: Hello doctor,My husband is 32 years old. From the last few days, there is a problem with his skin. He is having a very sensitive and oily face skin. But the rest of his body is dry. That is why he is very much prone to acne. But, nowadays there is some pigment kind of marks in his knuckles and feet....  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have seen your query but can not find any attachments. Please get a review with pictures for better evaluation and best possible treatment of your husband's concern. Revert with more information to a dermatologist online --> https://www.icliniq.com/ask-a-doctor...  Read Full »

How can dark patches on the cheeks be treated?

Query: Hello doctor, My 21-year-old cousin whose height is 181 cm and weight 120 kg has dark patches on his cheeks. Photos are attached. The patient had already consulted a doctor regarding this year ago. The doctor had suggested that it might be acanthosis nigricans and suggested cholesterol evaluat...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have gone through the photos (attachment removed to protect patient identity) Yes, it can be acanthosis nigricans. But does he have similar pigmentation over the nape of the neck, groin area, and armpits? His serum cholesterol levels are raised. H...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.